# SDR 96FDEA00816

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate Beam
- Condition: Cracked
- Location: Bs 314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0150, 002 FWD ENTRY DOOR LWR GATE BEAM IS CORRODED FWD SIDE BS 314 WL 214 LBL 60.
